Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2022 | Journal Article | IST-REx-ID: 11701 | OA
A. Agresti and M. Veraar, “Nonlinear parabolic stochastic evolution equations in critical spaces Part I. Stochastic maximal regularity and local existence,” Nonlinearity, vol. 35, no. 8. IOP Publishing, pp. 4100–4210, 2022.
View | Files available | DOI | arXiv
 

Filters and Search Terms

eissn=1361-6544

Search

Filter Publications

  • Display / Sort

    Citation Style: IEEE

    Export / Embed